A Note on the Divergence-Free Jacobian Conjecture in $\mathbb{R}^2$

Tom 57 / 2009

M. Sabatini Bulletin Polish Acad. Sci. Math. 57 (2009), 109-115 MSC: 14R15, 34C08. DOI: 10.4064/ba57-2-3

Streszczenie

We give a shorter proof to a recent result by Neuberger [Rocky Mountain J. Math. 36 (2006)], in the real case. Our result is essentially an application of the global asymptotic stability Jacobian Conjecture. We also extend some of the results of Neuberger's paper.

Autorzy

  • M. SabatiniDepartimento di Matematica
    Università di Trento
    I-38050 Povo (TN), Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek